# SDR CALA0800929

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 57,678 hours, 30,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32362
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AFT OF PREVIOUS REPAIR, STATION 847 AT S-4L.  REPAIRED PER SRM 53-00-01 FIG 201, PAGE 23.
